# SDR UALA2011011700265

- Difficulty date: January 15, 2011
- Submitted: January 20, 2011
- Operation: Air carrier
- Aircraft: N116UA
- Make and model: Boeing 747422
- Aircraft serial: 26908
- Aircraft time: 49,659 hours, 5,864 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY CEILING LIGHT IN ROW BETWEEN SEATS 19GFE AND 19KJH IS INOP.  SUPPLEMENTAL DATA UPDATE, RELAMPED EMERG CEILING AT THE ABOVE STATED POSITION. OPS CHK NORMAL.
